# SDR CHQA200800024

- Difficulty date: February 6, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N478CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7671
- Aircraft time: 13,156 hours, 11,382 cycles
- Engine: Ge CF343B1
- Engine time: 13,167 hours, 11,383 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 7455025
- Part serial: 0950
- Condition: Malfunctioned
- Location: Mlg
- Part time: 13,160 hours, 11,385 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW SELECTED THE MLG LEVER TO THE UP AND THE MLG DID NOT RETRACT.  WHILE THE LEVER WAS IN THE UP POSITION, CREW RECEIVED MESSAGES FOR PARKING BRAKE SHUT-OFF VALVE AND ANTI-SKID INBOARD.  EICAS INDICATING 3 GREEN AND DOWN WITH NO MLG DISAGREEMENT MESSAGES.  AFTER RUNNING APPLICABLE CHECKLISTS, MLG SELECTED DOWN AND MESSAGES WENT AWAY.  FLT THEN RETURNED TO FIELD AND LANDED UNEVENTFULLY AT KCLE.  MX DUPLICATED FAULT WITH ACFT ON JACKS AND TROUBLESHOT PROBLEM TO MLG HANDLE.  AFTER REPLACING HANDLE GEAR RETRACTED NORMALLY BUT THE ANTI-SKID MESSAGES REMAINED.  PARKING BRAKE SWITCH WAS FOUND OUT OF ADJUSTMENT AND CAUSING THE ANTI-SKID MESSAGES, AND AFTER CLEANING AND ADJUSTING SWITCH, ANTI-SKID MESSAGES CLEARED, AND AIRCRAFT RETURNED TO SERVICE.
